lily_flower_55 (lily_flower_55) wrote in vaginapagina,
lily_flower_55
lily_flower_55
vaginapagina

Stacking monophasic HBC/spotting

I started Alesse using the "anytime start" method, and I was a few days away from my period when I started it. Didn't get my period that first month. My instructions have been to stack for 3 months, but I'm 7 days into Month 2 and this morning I experienced some spotting. I inserted a tampon, and it seems to not be much, but my periods are often pretty light.

My objective is to NOT be bleeding as soon as possible, and I've read horror stories about spotting continuing for weeks when one continues to take the birth control with this while stacking. Would it be a safer bet to stop for 3-5 days (the length of my usual period) and hopefully let the uterine lining shed? It usually takes my body 3 placebo pill days to start it's withdrawl bleed, so I don't want to stop taking my BC if that will encourage more spotting next week when I've started back up.

I should add - I've stacked before when I was on this HBC, and never had a problem. I'm wondering if it's because my uterine lining had probably built up when I started, since I was so close to my (real) period.

Help, VPers! Thanks in advance :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment